MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL
Model Number JR-ST25-2.0
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a just right stapler procedure on april 7th 2025, the physician reported that the stapler had misfired during a bladder fistula repair on a pediatric patient.The physician applied adequate compression beforehand fired on the fistula, and when they opened the jaws there was an open hole and no staples had been applied to the tissue.Thus it cut but it did not form staples.The physician switched to a different instrument to finish the case.Physician reported that due to the angle of the approach she could not visualize the tip of the staple to confirm parallel jaws before firing.She noted that it was appropriately thin tissue.No patient injury was reported and no medical intervention was required.No other information available.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key22145696
Report Number3010377594-2025-00009
Device Sequence Number7424942
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public00865163000102
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown